Journal of Symbolic Logic

Generic Saturation

Sy D. Friedman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 1 (1998), 158-162.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745464

Mathematical Reviews number (MathSciNet)
MR1610798

Zentralblatt MATH identifier
0906.03052

JSTOR
links.jstor.org

Citation

Friedman, Sy D. Generic Saturation. J. Symbolic Logic 63 (1998), no. 1, 158--162. https://projecteuclid.org/euclid.jsl/1183745464


Export citation